MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SCREWDRIVER STRIKE PLATE GAMMA3® 8X250MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SCREWDRIVER STRIKE PLATE GAMMA3® 8X250MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-0070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The snap ring on the thread is broken.The screwdriver can no longer be screwed in.The breakage was observed after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed.A review of the inspection records revealed no discrepancies.The device inspection revealed the following: a screwdriver strike plate gamma3® 8x250mm for evaluation with a completely missing c-ring.As nothing was reported during last functional check before the last usage and due to the fact it was ¿observed after the procedure¿ the case [damaged/detached c-ring] is rather related to a sub-optimal intraoperative procedure [inadequate handling].Due to missing check of the c-ring, it was not recognized that it was damaged [broken].Evaluation revealed evidence that the event is not linked to a deficiency of the device but is rather related to inadequate handling and has to be classified as user related.Review of complaint history, capa databases and risk analysis did not identify any conspicuity.There are no actions in place related to the reported event for the subject product.No non-conformity was identified.If any further information is provided, the investigation report will be updated.

Brand Name
SCREWDRIVER STRIKE PLATE GAMMA3® 8X250MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9766460
Report Number0009610622-2020-00079
Device Sequence Number19460971
Product Code LXH
UDI-Device Identifier04546540377647
UDI-Public04546540377647
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-0070
Device Catalogue Number13200070
Device Lot NumberK398678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1